I've used stuff like that... like, "Fahrenheit." Those "dietary" aides are supposed to rev the metabolism to make the body burn more energy (fat). It gave me rapid heartbeats, stomach cramps, nausea and it made me throw up.
So, in a weird and in a very uncomfortable way I did lose some weight... due to all the vomiting... lol! But, speaking from personal experience... it's not a recommend way for weight loss. Exercise is a safer and a more pleasant way to burn off the extra pounds.
Using dietary aides is generally not recommended. Many of them don't work anyway AND they can cause symptoms such as those described by iam1butterfly.
If you do by some chance lose some weight on them, you will almost always regain it all (and sometimes even more) once you stop taking the weight loss aide.
It's by far better to lose weight using a sensible diet and moderate exercise. By losing weight in this manner you can make actual "lifestyle" changes that you can carry with you forever, which will help guarantee that you don't regain all the weight -- provided that you continue with the good habits you develop.
Please feel free to read through posts for ideas, respond, ask questions, etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.